MAUDE Adverse Event Report: QUEST MEDICAL, INC. PRECISION DELIVERY IV SET; IV ADMINISTRATION SET

QUEST MEDICAL, INC. PRECISION DELIVERY IV SET; IV ADMINISTRATION SET
Model Number PD06F
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported in medwatch 2233020000-2022-8010 of an alleged incident involving quest precision delivery sets.In the report, it stated that these sets were allegedly leaking and breaking during ongoing iv infusions, resulting in new lines needing to be set up and replaced during various infusions.
 
Additional Manufacturer Narrative
Quest launched an investigation into this complaint.During the investigation, production records were reviewed for all lots of devices that were provided to children's hospital of boston (chob).Review of these records revealed no apparent production deficiencies related to weak bond strength or breakage.In addition to production record review, quest also performed failure analysis on complaint sample product codes that were received from chob, as well as those retained by quest.Results from testing were unable to replicate the complaint condition of weak weld/breakage.Quest will continue to investigate and monitor trends for this complaint condition.

Brand Name
PRECISION DELIVERY IV SET
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key16000430
Report Number1649914-2022-00041
Device Sequence Number5784176
Product Code FPA
UDI-Device Identifier20634624911066
UDI-Public00634624911062
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K202672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2025
Device Model NumberPD06F
Device Lot Number65163
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Initial Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown